Outcome of acute idiosyncratic drug‐induced liver injury: Long‐term follow‐up in a hepatotoxicity registry

@article{Andrade2006OutcomeOA,
  title={Outcome of acute idiosyncratic drug‐induced liver injury: Long‐term follow‐up in a hepatotoxicity registry},
  author={R. Andrade and M. Lucena and N. Kaplowitz and B. Garc{\'i}a-Muņoz and Y. Borraz and K. Pachkoria and M. Garc{\'i}a‐Cort{\'e}s and M. Fern{\'a}ndez and G. Pelaez and L. Rodrigo and J. A. Duran and J. Costa and R. Planas and A. Barriocanal and C. Guarner and M. Romero-G{\'o}mez and T. Muņoz-Yag{\"u}e and J. Salmer{\'o}n and R. Hidalgo},
  journal={Hepatology},
  year={2006},
  volume={44}
}
  • R. Andrade, M. Lucena, +16 authors R. Hidalgo
  • Published 2006
  • Medicine
  • Hepatology
  • A chronic adverse reaction may occur in some instances of drug‐induced liver injury (DILI), even despite drug cessation. In our study, we obtained records from a Spanish registry and evaluated cases of DILI with biochemical evidence of long‐term damage. Chronic outcome was defined as a persistent biochemical abnormality of hepatocellular pattern of damage more than 3 months after drug withdrawal or more than 6 months after cholestatic/mixed damage. Data on 28 patients with a chronic clinical… CONTINUE READING
    248 Citations
    Idiosyncratic drug-induced liver injury: an overview
    • 168
    The diagnosis and management of idiosyncratic drug‐induced liver injury
    • A. Hassan, R. Fontana
    • Medicine
    • Liver international : official journal of the International Association for the Study of the Liver
    • 2019
    • 15
    • PDF
    Idiosyncratic drug-induced liver injury: an update on the 2007 overview
    • 44
    • Highly Influenced
    Drug-induced liver disease in 2006
    • 43
    Long-Term Outcomes After Drug-Induced Liver Injury
    • 8

    References

    SHOWING 1-10 OF 31 REFERENCES
    Drug-induced liver injury: an analysis of 461 incidences submitted to the Spanish registry over a 10-year period.
    • 745
    Liver transplantation for acute liver failure from drug induced liver injury in the United States
    • 387
    Troglitazone-Induced Hepatic Failure Leading to Liver Transplantation: A Case Report
    • 186